# SDR CALA011006

- Difficulty date: November 20, 2001
- Submitted: November 20, 2001
- Operation: Air carrier
- Aircraft: N71314
- Make and model: Boeing 7373T0
- Aircraft serial: 23365
- Aircraft time: 50,068 hours, 25,948 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Frame
- Condition: Cracked
- Location: Aft Cargo Dr
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1" CRACK IN AFT CARGO DOOR FORWARD FRAME BETWEEN #3 & #4 STOP FITTINGS. THE FRAME WAS REMOVED AND A NEW FRAME WAS INSTALLED IAW SRM 51-40-02.
